On some paracompactness-type properties of fuzzy topological spaces
Loading...
Download
Official URL
Full text at PDC
Publication date
2019
Authors
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Citation
Lupiáñez, F.G. On some paracompactness-type properties of fuzzy topological spaces. Soft Comput 23, 9881–9883 (2019). https://doi.org/10.1007/s00500-019-03905-8
Abstract
The aim of this paper is to study some paracompactness-type properties for fuzzy topological spaces. We prove that these properties are good extensions of others defined by A.V. Arkhangel’skii (and studied by S.A. Peregudov) and obtain several results about them.